Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 2508172, 3 pages
http://dx.doi.org/10.1155/2016/2508172
Research Article

More of Dedekind: His Series Test in Normed Spaces

1Department of Mathematics, Hamilton College, 198 College Hill Road, Clinton, NY 13323, USA
2Department of Mathematics and Statistics, Mississippi State University, Mississippi State, MS 39762, USA

Received 6 December 2015; Accepted 5 May 2016

Academic Editor: Attila Gilányi

Copyright © 2016 Robert Kantrowitz and Michael M. Neumann. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Propp, “Real analysis in reverse,” American Mathematical Monthly, vol. 120, no. 5, pp. 392–408, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. P. L. Clark and N. J. Diepeveen, “Absolute convergence in ordered fields,” American Mathematical Monthly, vol. 121, no. 10, pp. 909–916, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Deveau and H. Teismann, “72+42: characterizations of the completeness and Archimedean properties of ordered fields,” Real Analysis Exchange, vol. 39, no. 2, pp. 261–304, 2013-2014. View at Google Scholar
  4. O. Riemenschneider, “37 elementare axiomatische Charakterisierungen des reellen Zahlkörpers,” Mitteilungen der Mathematischen Gesellschaft in Hamburg, vol. 20, pp. 71–95, 2001. View at Google Scholar · View at MathSciNet
  5. H. Teismann, “Toward a more complete list of completeness axioms,” The American Mathematical Monthly, vol. 120, no. 2, pp. 99–114, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. Kantrowitz and M. M. Neumann, “Another face of the Archimedean property,” The College Mathematics Journal, vol. 46, no. 2, pp. 139–141, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. W. Palmer, “Spectral algebras,” The Rocky Mountain Journal of Mathematics, vol. 22, no. 1, pp. 293–328, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. W. Palmer, Banach Algebras and the General Theory of -Algebras, Volume I: Algebras and Banach Algebras, Cambridge University Press, Cambridge, UK, 1994.
  9. T. M. Apostol, Mathematical Analysis, Addison-Wesley, Reading, Mass, USA, 2nd edition, 1974. View at MathSciNet
  10. K. Knopp, Infinite Sequences and Series, Dover Publications Inc, New York, NY, USA, 1956. View at MathSciNet